Thread: T3 is killing me
02-23-2004, 10:38 AM #1
T3 is killing me
I am on day 12 of T3, and I am getting really sick from it. I was throwing up all night long and what didn't come out of mouth came out the other end(All in liquid I might add). I have not been eating at all the past 4 days, and everything I try to eat gets forced back up. I have lost 4 pounds in the past 2 days. I am decreasing my dose every day for the next 12 days and I am going to get off of it.
02-23-2004, 11:25 AM #2
holy crap dude that sucks! Keep us informed!
02-23-2004, 11:26 AM #3Ambulance1984 Guest
First I've ever really read about T3 having that many sides. Are you running a roid with it? keep us posted bro
02-23-2004, 11:40 AM #4
i ran 125 mcg for 6 weeks then tapered off for 2 weeks, no prob at all ! just lost 31 lbs and am very lean....so i dont know, maybe its messed up or something !
02-23-2004, 12:08 PM #5Originally Posted by LightWeightBaby
02-23-2004, 12:18 PM #6Originally Posted by LightWeightBaby
02-23-2004, 12:19 PM #7
HE is on the cycle that is in his sig
02-23-2004, 01:16 PM #8
Wierd, I'm on week 2 and no sides I'm at 125 mcg's per day. Hope you get better bro
02-23-2004, 01:22 PM #9Originally Posted by Mr. Sparkle
02-23-2004, 01:24 PM #10
whats so funny, am I missing something here
02-23-2004, 01:54 PM #11Originally Posted by Mr. Sparkle
02-23-2004, 02:06 PM #12
definately sounds like the flu!
What's your resting body temp?
02-23-2004, 03:42 PM #13
I thought it was the flu at first...............but I have had test flu a couple of times. Everytime I increased my dose of T3 the symptoms would get worse. I get night sweats like crazy from the tren , but besides that my body temp is fine.
02-23-2004, 03:44 PM #14
Also on friday night I went to a party.....I do not drink while on a cycle but I did hold the cup of beer and pretend I am actually having a good time. I took one sip of the beer within 15 mins my stomach starting churning, and I felt really weezy. That feeling has not stopped since then.
02-23-2004, 03:49 PM #15
Last night I had some of the worst heart pains I have ever had......It felt like my heart was in between a clamp.
02-23-2004, 03:51 PM #16Senior Member
- Join Date
- Dec 2001
Hey bro I dont think t3 would have sides like this..Sounds like you may of have the stomach virus going around cause thats the first time I have ever heard of t3 doing that to anyone.
02-23-2004, 04:05 PM #17
I just thought it was the T3 because some of thei sides are irregular heart beats, diarhea, and chest pains
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)